# SDR IPXA2020041754295

- Difficulty date: March 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 2210080501
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 PYLON LOWER AFT FAIRING 485AL CRACKEDREPLACED RIB AND CLIP IAW SRM 51-40-21
